Home » Frequently asked Questions on Health » Can body building medication lead to low sperm count?

Can body building medication lead to low sperm count?

Q: I am a 21 years old male who took dexona, menabol and practin for two months for body building four years back. Nowadays, my sperm count is becoming very low. What are the side effects of medicines for body building? Does body building medication lead to low sperm count?

A:Misusing potent drugs for unapproved purposes can land the consumer in serious trouble. Dexona (a steroid) has serious side effects when used over prolonged periods including water retention, diabetes, high blood pressure etc. Menabol (stanozolol) can damage liver, lead to liver cancer, jaundice and cause fluid retention (oedema) as well as heart failure. It causes low sperm count and reduced volume of semen.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------